# SDR AALA20160617012

- Difficulty date: June 17, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 92,700 hours, 14,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T505061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  AFT CARGO COMPARTMENT FLOOR PANEL SUPPORT AT RBL 38 BETWEEN FUSELAGE STA 1263 AND STA 1285 IS CRACKED.  R & R SUPPORT IAW SRM 51-10-02-0G.
